# SDR Y2PA20120510025

- Difficulty date: May 10, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N831US
- Make and model: Doug DC-9-83
- Aircraft serial: 49791
- Aircraft time: 51,184 hours, 29,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 27289
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND EMERGENCY LIGHTS OVER L1 & R1 DOORS AND IN COCKPIT INOPERATIVE.  MX R & R POWER SUPPLY.  SYS OPS CHECKED GOOD IAW MM 33-50-0.
